# SDR IPXA2016040601754

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,035 hours, 12,401 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Inoperative
- Location: Crossfeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION - NR 1 FUEL TRANSFEED DISAGREE ALERT DURING FLT NR 1 TANK 2000, LBS IMBALANCE AFTER LANDING NR 1 FUEL TRANSFEED DISAGREE LIGHT DISAPPEARED.  R & R NR 1 FUEL CROSS FEED VALVE ACTUATOR IN REF TO MM 28-22-31-4.  OPS CHECK NORMAL IN REF TO MM 28-22-30. OK FOR SERVICE. EFF SOURCE 28-22-60-01-25.
